American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60.08) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] J. Kuelbs. Expansions of vectors in a Banach space related to Gaussian measures. . Proc. Amer. Math. Soc. 27 (1971) 364-370. MR 0267615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] S. R. Foguel. Positive operators on $C(X)$ . Proc. Amer. Math. Soc. 22 (1969) 295-297. MR 0243570.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Michel Métivier. On strong measurability of Banach valued functions . Proc. Amer. Math. Soc. 21 (1969) 747-748. MR 0245061.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] James Kuelbs. Measures on $C(Y)$ when $Y$ is a compact metric space . Proc. Amer. Math. Soc. 18 (1967) 248-254. MR 0208666.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] John B. Walsh. A note on uniform convergence of stochastic processes . Proc. Amer. Math. Soc. 18 (1967) 129-132. MR 0203792.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] R. M. Dudley. Pathological topologies and random walks on abelian groups . Proc. Amer. Math. Soc. 15 (1964) 231-238. MR 0162280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Anatole Beck. A convexity condition in Banach spaces and the strong law of large numbers . Proc. Amer. Math. Soc. 13 (1962) 329-334. MR 0133857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] R. M. Dudley. Random walks on abelian groups . Proc. Amer. Math. Soc. 13 (1962) 447-450. MR 0141167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1

Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia